Previous |  Up |  Next


Title: Sequence solutions of the Dirichlet problem (English)
Author: Veselý, Jiří
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 20
Issue: 1
Year: 1979
Pages: 193
Category: math
MSC: 31C05
MSC: 31D05
Date available: 2008-06-05T21:01:07Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_020-1979-1_22.pdf 198.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo